# SDR RAIA9911025

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Engine: Pwa PW120
- System (JASC): 7400 · Ignition System
- Part: Exiter Box
- Part number: 3037885
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL-  NR 1 ENGINE WOULD NOT START.  MAINTENANCE REPLACED EXITER BOX FOR NR 1 ENGINE.
